# SDR A6WA2019091846869

- Difficulty date: September 12, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

409+128 VERTICAL POST @ LBL18 CRACKED.  REPLACED VERTICAL POST @ FS409+128, LBL18 IAW REO 601R-53-41889 REV-D.
